Robust conditional Weibull-type estimation

Yuri Goegebeur, Armelle Guillou, Theo Rietsch

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalAnnals of the Institute of Statistical Mathematics
Volume67
Issue number3
Pages (from-to)479-514
ISSN0020-3157
DOIs
Publication statusPublished - 2015

Cite this

Goegebeur, Yuri ; Guillou, Armelle ; Rietsch, Theo. / Robust conditional Weibull-type estimation. In: Annals of the Institute of Statistical Mathematics. 2015 ; Vol. 67, No. 3. pp. 479-514.
@article{56037298ac4c47e99aff51e304e4de41,
title = "Robust conditional Weibull-type estimation",
author = "Yuri Goegebeur and Armelle Guillou and Theo Rietsch",
year = "2015",
doi = "10.1007/s10463-014-0458-9",
language = "English",
volume = "67",
pages = "479--514",
journal = "Annals of the Institute of Statistical Mathematics",
issn = "0020-3157",
publisher = "Heinemann",
number = "3",

}

Robust conditional Weibull-type estimation. / Goegebeur, Yuri; Guillou, Armelle; Rietsch, Theo.

In: Annals of the Institute of Statistical Mathematics, Vol. 67, No. 3, 2015, p. 479-514.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Robust conditional Weibull-type estimation

AU - Goegebeur, Yuri

AU - Guillou, Armelle

AU - Rietsch, Theo

PY - 2015

Y1 - 2015

U2 - 10.1007/s10463-014-0458-9

DO - 10.1007/s10463-014-0458-9

M3 - Journal article

VL - 67

SP - 479

EP - 514

JO - Annals of the Institute of Statistical Mathematics

JF - Annals of the Institute of Statistical Mathematics

SN - 0020-3157

IS - 3

ER -